The consistency of $\mathfrak b=\kappa$ and $\mathfrak s=\kappa^+$

Volume 201 / 2008

Vera Fischer, Juris Steprāns Fundamenta Mathematicae 201 (2008), 283-293 MSC: 03E17, 03E35, 03E50. DOI: 10.4064/fm201-3-5

Abstract

Using finite support iteration of ccc partial orders we provide a model of ${\mathfrak b}=\kappa<{\mathfrak s}=\kappa^+$ for $\kappa$ an arbitrary regular, uncountable cardinal.

Authors

  • Vera FischerUniversity of Vienna
    Kurt Gödel Research Center
    for Mathematical Logic
    Währinger Straße 25
    A-1090 Wien, Austria
    e-mail
  • Juris SteprānsDepartment of Mathematics
    York University
    4700 Keele Street
    Toronto, Ontario, Canada M3J 1P3
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image